File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Deconvolution filtering for stochastic systems via homogeneous polynomial Lyapunov functions

TitleDeconvolution filtering for stochastic systems via homogeneous polynomial Lyapunov functions
Authors
KeywordsDeconvolution filtering
Exponential estimates
Robust H∞ filtering
Robust L2 - L∞ filtering
Uncertain stochastic systems
Issue Date2009
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/sigpro
Citation
Signal Processing, 2009, v. 89 n. 4, p. 605-614 How to Cite?
AbstractThis paper deals with the robust H∞ and L2 - L∞ deconvolution filtering problems for stochastic systems with polytopic uncertainties. The purpose is to design a full-order deconvolution filter such that (i) the deconvolution error system is robustly exponentially mean-square stable with a prescribed decay rate and (ii) an H∞ or L2 - L∞ performance of the deconvolution error system is guaranteed. Based on a homogeneous polynomial parameter-dependent matrix (HPPDM) approach, sufficient conditions for the solvability of these problems are given in terms of linear matrix inequalities (LMIs). Such conditions are dependent on the decay rate, which enables one to design robust deconvolution filters by selecting the decay rates according to different practical conditions. In addition, when these LMIs are feasible, a design procedure of the desired filters is developed and an exponential estimate for the deconvolution error system is given. Finally, two numerical examples are provided to demonstrate the effectiveness of the proposed design methods. © 2007 Elsevier B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/59055
ISSN
2015 Impact Factor: 2.063
2015 SCImago Journal Rankings: 1.119
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorZhang, Ben_HK
dc.contributor.authorLam, Jen_HK
dc.contributor.authorXu, Sen_HK
dc.date.accessioned2010-05-31T03:42:07Z-
dc.date.available2010-05-31T03:42:07Z-
dc.date.issued2009en_HK
dc.identifier.citationSignal Processing, 2009, v. 89 n. 4, p. 605-614en_HK
dc.identifier.issn0165-1684en_HK
dc.identifier.urihttp://hdl.handle.net/10722/59055-
dc.description.abstractThis paper deals with the robust H∞ and L2 - L∞ deconvolution filtering problems for stochastic systems with polytopic uncertainties. The purpose is to design a full-order deconvolution filter such that (i) the deconvolution error system is robustly exponentially mean-square stable with a prescribed decay rate and (ii) an H∞ or L2 - L∞ performance of the deconvolution error system is guaranteed. Based on a homogeneous polynomial parameter-dependent matrix (HPPDM) approach, sufficient conditions for the solvability of these problems are given in terms of linear matrix inequalities (LMIs). Such conditions are dependent on the decay rate, which enables one to design robust deconvolution filters by selecting the decay rates according to different practical conditions. In addition, when these LMIs are feasible, a design procedure of the desired filters is developed and an exponential estimate for the deconvolution error system is given. Finally, two numerical examples are provided to demonstrate the effectiveness of the proposed design methods. © 2007 Elsevier B.V. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/sigproen_HK
dc.relation.ispartofSignal Processingen_HK
dc.rightsSignal Processing. Copyright © Elsevier BV.en_HK
dc.subjectDeconvolution filteringen_HK
dc.subjectExponential estimatesen_HK
dc.subjectRobust H∞ filteringen_HK
dc.subjectRobust L2 - L∞ filteringen_HK
dc.subjectUncertain stochastic systemsen_HK
dc.titleDeconvolution filtering for stochastic systems via homogeneous polynomial Lyapunov functionsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0165-1684&volume=89&issue=4&spage=605&epage=614&date=2009&atitle=Deconvolution+filtering+for+stochastic+systems+via+homogeneous+polynomial+Lyapunov+functionsen_HK
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.sigpro.2008.10.008en_HK
dc.identifier.scopuseid_2-s2.0-57749194892en_HK
dc.identifier.hkuros164201en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-57749194892&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume89en_HK
dc.identifier.issue4en_HK
dc.identifier.spage605en_HK
dc.identifier.epage614en_HK
dc.identifier.isiWOS:000262754100022-
dc.publisher.placeNetherlandsen_HK
dc.identifier.scopusauthoridZhang, B=15838279400en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK
dc.identifier.scopusauthoridXu, S=7404438591en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats